# SDR AALA20110323DWH01

- Difficulty date: March 18, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 61,986 hours, 32,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE LONGERON 5 RIGHT DAMAGED.  ACCOMPLISHED DOUBLER REPAIR PER EA  MD80-53-015522.
